Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generic properties of the Nicoletti and Floquet boundary value problems

Author: Dariusz Bielawski
Journal: Proc. Amer. Math. Soc. 120 (1994), 831-841
MSC: Primary 47H15; Secondary 34B15, 47N20
MathSciNet review: 1195712
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of solutions and the existence and uniqueness of solutions are considered as generic properties of an abstract boundary value problem. Applications to the Nicoletti and the Floquet boundary value problems are given.

References [Enhancements On Off] (What's this?)

  • [1] D. Bielawski and T. Pruszko, On the structure of the set of solutions of a functional equation with applications to boundary value problems, Ann. Polon. Math. 53.3 (1991), 201-209. MR 1109588 (92k:47120)
  • [2] J. Dugundji and A. Granas, Fixed point theory, PWN, Warsaw, 1982. MR 660439 (83j:54038)
  • [3] S. Kasprzyk and J. Myjak, On the existence of solutions of the Floquet problem for ordinary differential equations, Zeszyty Nauk. Uniw. Jagielloń. Prace Mat. 13 (1969), 35-39. MR 0247172 (40:441)
  • [4] A. Lasota and C. Olech, An optimal solution of Nicoletti's boundary value problem, Ann. Polon. Math. 18 (1966), 131-139. MR 0204742 (34:4580)
  • [5] A. Lasota and Z. Opial, On the existence and uniqueness of solutions of nonlinear functional equations, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 15 (1967), 797-800. MR 0236784 (38:5078)
  • [6] J. Myjak, Orlicz type category theorems for functional and differential equations, Dissertationes Math. (Rozprawy Mat.) 206 (1983). MR 695219 (85g:47076)
  • [7] T. Pruszko, Some applications of the topological degree theory to multi-valued boundary value problems, Dissertationes Math. (Rozprawy Mat.) 229 (1984). MR 741752 (85j:34030)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H15, 34B15, 47N20

Retrieve articles in all journals with MSC: 47H15, 34B15, 47N20

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society